# SDR FDEA201602030437

- Difficulty date: February 3, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 58,299 hours, 33,994 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE WAS UNARMED & WAS CRACKED OPEN WHEN RAMP FINISHED OPENING.  DOOR SLIDE BAR WAS STILL ATTACHED & DOOR BLEW OPEN.  SLIDE FELL ONTO AIRSTAIRS BEFORE LANYARD WAS PULLED PREVENTING FIRING PIN FROM BEING TRIGGERED.  INSPECTED SLIDE & FOUND TO STILL BE IN SERVICEABLE CONDITION.
